# SDR GLBA2001121

- Difficulty date: June 8, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 16,655 hours, 20,081 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0551A
- Condition: Failed
- Location: Rt Mlg
- Part time: 8,208 hours, 10,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR WOULD NOT RETRACT.  REPLACED RIGHT ACTUATOR.
